# SDR SIMA20140511001

- Difficulty date: May 11, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145081
- Aircraft time: 36,216 hours, 33,258 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING AFT EMERGENCY LIGHT INOPERATIVE.  R & R OVERWING AFT EMERGENCY LIGHT LAMP, OPERATIONS CHECK GOOD IAW AMM 33-50-10.
